# SDR UPS08552794

- Difficulty date: July 20, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EMERGENCY ESCAPE TAPE TAMPER SEALS BROKEN.  R&R 3 EMERGENCY ESCAPE DESCENT DEVICES IAW MM 25-61-02-2.
